# SDR DHL9970147D

- Difficulty date: March 29, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N701DH
- Make and model: Boeing 727-30C
- Aircraft serial: 19011
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Nr 3
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT D-CHECK, FWD END OF NR 3 SEAT TRACK HAS INNER GRANULAR  CORROSION.  REMOVED AND INSTALLED SEAT TRACK PER SRM 53-10-5  20 LONG.
